# SDR UALA2010122004639

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 37,830 hours, 8,292 cycles
- Engine: Pwa PW4084
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 1262C
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ISOLATION VALVE CHECK FAILED TO SEAL.  MANIFOLD WOULD NOT DROP, STAYED ABOVE 20 PSI.  REPLACED LT ISOLATION VALVE IAW MM. OPS NORMAL.
